MathSciNet Relay Station
MathSciNet bibliographic data
MR338459 (49 #3223) 32J25 (32G13)
Bogomolov, F. A. Kähler manifolds with trivial canonical class. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 38 (1974), 11–21.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement